MAUDE Adverse Event Report: ARTHREX, INC. 5.5X24MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X24MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X24MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported on case number (b)(4) by a sales representative via (b)(4) that a revision reverse tsa procedure occurred on (b)(6) 2024 for unknown reasons.During the procedure, it was reported that an ar-9545-t15-01 driver shaft was stripped when trying to remove screws from the mgs baseplate.The case was completed successfully, with no reported patient harm and no further information provided.No pieces broke inside the patient.Additional information has been requested on what caused the necessary revision surgery on (b)(6) 2024 on (b)(4) for case number (b)(4).Additional information was received on 1/31/2024: on 1/9/2024, it was reported by a sales representative via (b)(4) that a patient had undergone a revision reverse tsa procedure on (b)(6) 2024 due to an infection.All components had to be removed, and the suture cup had to be separated from the stem for explantation.The original procedure was performed on (b)(6) 2023 at the same facility.No new products were implanted after explantation.The case was completed using another ar-9545-t15-01 driver shaft to remove the suture cup.The surgeon stated the patient's current health status had been reported as good.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
5.5X24MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18622819
Report Number1220246-2024-00669
Device Sequence Number2369167
Product Code PHX
UDI-Device Identifier00888867296848
UDI-Public00888867296848
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5.5X24MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-24
Device Lot Number15113335
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown